# SDR CALA2025041804026

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 108,512 hours, 14,323 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DOOR SLIDE PRESS SLIGHTLY BELOW THE GREEN DOOR-MOUNTED ESCAPE SLIDE PACK INFLATION CYLINDER WITHIN LIMITS IN REF WITH AMM 25-66-01-200-801
